# SDR SWAA2012121310581

- Difficulty date: November 28, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 45, STA 840, IS CORRODED.  REPAIRED PASSENGER CABIN SEAT TRACK AT BS 840, LBL 45 WITH 1 EA SEAT TRACK SEGMENT, 1 STAINLESS STEEL SPICE AND 2 RADIUS FILLERS ALL INSTALLED IAW SRM 53-00-52-2R-3.
